# SDR C2XA03SH392

- Difficulty date: October 17, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 11,927 hours, 8,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14529150003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE UPPER CROSS BEAM AT FR 23 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE UPPER CROSS BEAM AT FR 23 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
